| Model Number |
G49507 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
Event or Problem Description
The complainant reported that a pop sound was heard and saline began to leak from the balloon as soon as the balloon was inflated to 11 atm.The user removed the balloon and used a finger to confirm if adequate dilation was achieved.The procedure continued as intended and was successful.There were no reported adverse effects to the patient as a result of the product problem.